# SDR SWIA2020040750046

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR RH STOP FITTING ON FUSELAGE HAS A CHAFED STOP PAD.   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED CHAFED STOP PAD WITH 1 EA NEW STOP PAD IN THE R/H STOP FITTING PER CRJ-200 SRM
